Alert archive / Michigan / Red Flag Warnings in 2007

Red Flag Warning 2, NWS Marquette, MI

April 29, 200711 counties in Michigan

NWS Marquette, MI issued this red flag warning at Apr 29, 2007, 7:45 AM EDT for 11 counties in Michigan. It took effect at Apr 29, 2007, 1:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2007, 7:45 AM EDT (11:45 UTC)
In effect from
Apr 29, 2007, 1:00 PM EDT
Expired
Apr 29, 2007, 9:00 PM EDT
In force
8 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 36 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KMQT 291145
RFWMQT

RED FLAG WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
745 AM EDT SUN APR 29 2007

...RED FLAG WARNING FOR MUCH OF UPPER MICHIGAN THIS AFTERNOON...

.LOW PRESSURE SHIFTING ACROSS ONTARIO WILL PUSH A TROUGH ACROSS
THE AREA TODAY. GUSTY WEST TO NORTHWEST WINDS AS HIGH AS 40 TO 45
MPH WITH THE TROUGH PASSAGE COMBINED WITH MINIMUM RELATIVE
HUMIDITIES FALLING TO 20 TO 25 PERCENT AND TEMPERATURES TOPPING
OUT IN THE 70S AWAY FROM THE MODERATING INFLUENCE OF THE GREAT
LAKES WILL RESULT IN INCREASED WILDFIRE POTENTIAL OVER UPPER
MICHIGAN THIS AFTERNOON. EXPECT THE MOST CRITICAL CONDITIONS TO
DEVELOP EAST OF IRONWOOD TO ROCKLAND AND PELKIE AND WEST OF GRAND
MARAIS TO SENEY AND GARDEN CORNERS. MUCH COOLER AIR AND A CHANCE
OF RAIN SHOWERS WILL SPREAD OVER THE REGION MONDAY AND TUESDAY.

MIZ001-003-007-008-014-015-291245-
/O.CAN.KMQT.FW.A.0001.070429T1800Z-070430T0100Z/
KEWEENAW-NORTHERN HOUGHTON-LUCE-CHIPPEWA-SOUTHERN SCHOOLCRAFT-
MACKINAC-
745 AM EDT SUN APR 29 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE FIRE
WEATHER WATCH. 

EXPECT COOLING AND MOISTENING OFF THE GREAT LAKES TO SOMEWHAT
DIMINISH THE THREAT OF WILDFIRES OVER THE KEWEENAW AND THE EAST
THIRD OF UPPER MICHIGAN.

$$

MIZ002-004>006-009>013-084-085-291700-
/O.UPG.KMQT.FW.A.0001.070429T1800Z-070430T0100Z/
/O.NEW.KMQT.FW.W.0002.070429T1700Z-070430T0100Z/
ONTONAGON-BARAGA-MARQUETTE-ALGER-GOGEBIC-IRON-DICKINSON-MENOMINEE-
DELTA-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
745 AM EDT SUN APR 29 2007 /645 AM CDT SUN APR 29 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES THIS AFTERNOON WILL RISE WELL INTO THE 70S OVER MUCH
OF WEST AND CENTRAL UPPER MICHIGAN WITH RELATIVE HUMIDITY FALLING
TO 20 TO 25 PERCENT. DURING THE AFTERNOON...EXPECT SUSTAINED WEST
WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 TO 45 MPH TO BECOME
NORTHWEST. THESE CONDITIONS HAVE PROMPTED THE ISSUANCE OF THE RED
FLAG WARNING. THE MOST CRITICAL COMBINATION OF HIGH TEMPERATURE...
LOW RELATIVE HUMIDITY...AND STRONG WINDS WILL OCCUR EAST OF
IRONWOOD TO ROCKLAND AND PELKIE AND WEST OF GRAND MARAIS TO
SENEY AND GARDEN CORNERS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
KC
1 follow-up statement
000 
WWUS83 KMQT 291553
RFWMQT

RED FLAG WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
1153 AM EDT SUN APR 29 2007

...RED FLAG WARNING FOR MUCH OF UPPER MICHIGAN THIS AFTERNOON...

.LOW PRESSURE MOVING ACROSS ONTARIO WILL PUSH A TROUGH ACROSS THE
AREA TODAY. GUSTY WEST TO NORTHWEST WINDS AS HIGH AS 40 MPH WITH
THE TROUGH PASSAGE...COMBINED WITH MINIMUM RELATIVE HUMIDITIES
FALLING TO 18 TO 25 PERCENT AND TEMPERATURES TOPPING OUT IN THE
70S AWAY FROM THE MODERATING INFLUENCE OF THE GREAT LAKES...WILL
RESULT IN INCREASED WILDFIRE POTENTIAL OVER UPPER MICHIGAN THIS
AFTERNOON. EXPECT THE MOST CRITICAL CONDITIONS TO DEVELOP EAST OF
IRONWOOD TO ROCKLAND AND PELKIE AND WEST OF GRAND MARAIS TO SENEY
AND GARDEN CORNERS. MUCH COOLER AIR AND A CHANCE OF RAIN SHOWERS
WILL SPREAD OVER THE REGION MONDAY AND TUESDAY.

MIZ002-004>006-009>013-084-085-300000-
/O.CON.KMQT.FW.W.0002.070429T1700Z-070430T0100Z/
ONTONAGON-BARAGA-MARQUETTE-ALGER-GOGEBIC-IRON-DICKINSON-MENOMINEE-
DELTA-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
1153 AM EDT SUN APR 29 2007 /1053 AM CDT SUN APR 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. 

TEMPERATURES THIS AFTERNOON WILL RISE WELL INTO THE 70S OVER MUCH
OF WEST AND CENTRAL UPPER MICHIGAN WITH RELATIVE HUMIDITY FALLING
TO 18 TO 25 PERCENT. EXPECT SUSTAINED WEST WINDS OF 15 TO 25 MPH
WITH GUSTS OF 35 TO 40 MPH TO BECOME NORTHWEST. THE MOST CRITICAL
COMBINATION OF HIGH TEMPERATURE...LOW RELATIVE HUMIDITY... AND
STRONG WINDS WILL OCCUR EAST OF IRONWOOD TO ROCKLAND AND PELKIE
AND WEST OF GRAND MARAIS TO SENEY AND GARDEN CORNERS. EXPECT THE
LOWEST RELATIVE HUMIDITY TO OCCUR BETWEEN 2 PM AND 6 PM EDT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ROLFSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at Apr 29, 5:25 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 29, 5:25 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
525 AM EDT SUN APR 29 2007

.DISCUSSION...
CONCERNS FOCUS ON WIND AND FIRE WEATHER TODAY...THEN CHANCES OF
RAIN MONDAY-TUESDAY.

WV LOOP AND 00Z RAOBS/H5 RUC ANALYSIS SHOW A TROUGH OVR NE UNITED
STATES AND A BROAD RIDGE OVR REMAINDER OF CONUS. RESULT IS WNW FLOW
ALOFT INTO GREAT LAKES WITH QUICK MOVING SHORTWAVES ALONG THE US AND
CANADIAN BORDER. CLOSEST SHORTWAVE IN THIS FLOW IS PRODUCING SHOWERS
OVR ONTARIO WITH LITTLE PCPN TO ITS SW ALONG SFC TROUGH. ZONE OF
STRONG LOW LEVEL WARM AIR ADVECTION (H9-H85) IS MOVING FM DAKOTAS
INTO WESTERN GREAT LAKES. ASSOCIATED MID CLOUDS ARE BEGINNING TO
FILL IN SOME MN ARROWHEAD INTO WEST LAKE SUPERIOR. MID CLOUDS SHOULD
NOT LOWER MUCH DUE TO DRY AMBIENT AIRMASS AND SO ONLY SPRINKLES ARE
EXPECTED FAR N CWA THROUGH LATE MORNING. AFTER CLOUDS AND SPRINKLES
CLEAR...ATTN WILL TURN TO WINDS AND WARMING/DRYING THIS AFTN.

MODELS IN AGREEMENT THAT ONCE SPRINKLES DEPART...SHARP DRYING IN THE
MID LEVELS SWEEPS ACROSS CWA JUST IN WAKE OF SFC TROUGH AND IN
REGION OF ENHANCED SUBSIDENCE IN RIGHT EXIT REGION OF JET STREAK OVR
ONTARIO. 00Z NAM...WHICH MAY BE A BIT TOO STRONG...SHOWS SOLID CORE
OF 45+ KT WINDS BLO 1000FT WITH 60KT 4000-5000FT. 00Z GFS ABOUT 10KT
WEAKER. YET...EVEN USING THE WEAKER GFS...LOCAL HIGH WIND
CHECKLIST...BOOSTED BY STRONG LOW LEVEL WIND FIELDS FM GUIDANCE...
INDICATED WIND ADVY CRITERIA MET OVR KEWEENAW PENINSULA BY EARLY
AFTN THEN AFT 20Z OVR NE CWA WHERE WINDS WILL BE FLOWING OFF LK
SUPERIOR. DESPITE SOUNDINGS SHOWING A MARGINALLY UNSTABLE PROFILE IN
LOWEST LAYERS...EXPECT BOOST FM LK BREEZE COMPONENT TO THE WIND WILL
OFFSET THIS AND JUSTIFY THE HEADLINE. ELSEWHERE...WIND GUSTS TO 35
KT SEEM APPROPRIATE IN SUBSIDENCE REGION OF UPR JET AND FARTHER AWAY
FM VORTICITY MAX CROSSING LK SUPERIOR.

INCREASING WINDS WILL PROMOTE DEEPER MECHANICAL MIXING THROUGH AFTN
AND THIS WILL HAVE DIRECT BEARING ON DEWPOINTS. SEEMS THAT GUIDANCE
IS KEEPING DEWPOINTS WAY TOO HIGH THROUGH EARLY AFTN AS RIGHT NOW
DEWPOINTS REMAIN IN THE 30S FM UPR MI INTO NE MN. COULD SEE SLIGHT
RAISE FIRST FEW HOURS AFTER SUNRISE AS THERE IS POTENTIAL HIGHER
DEWPOINTS MAY POOL ALONG APPROACHING FRONT. BY MID AFTN DEEP MIXING
WILL RESULT IN DEWPOINTS FALLING INTO THE LOWER 30S AGAIN. AT SAME
TIME...UNDER MOSTLY SKIES...MIXING TO H85 TEMPS AROUND +13C WILL
GIVE TEMPS WELL INTO THE 70S. OVERALL...EXPECT RH VALUES TO TUMBLE
BY MID AFTN. ONGOING GUSTY WINDS WILL ONLY AGGRAVATE THE CRITICAL
FIRE WEATHER SITUATION AS DEEP MIXED LAYER TAPS INTO STRONG WINDS
ALOFT. CRITICAL CONDITIONS ARE ANTICIPATED FOR AREAS FROM DELTA/WRN
ALGER COUNTIES W TO ONTONAGON/GOGEBIC. LOOKS BORDERLINE FOR LUCE AND
SOUTHERN SCHOOLCRAFT TOO DEPENDING ON WHETHER MARINE MODIFICAION OFF
LK MI CAN CEASE IN TIME FOR WARMER/DRIER AIRMASS TO PUSH OUT OF WEST
HALF OF UPR MI INTO EAST CENTRAL UPR MI WITH WEST WINDS. WINDS
DIMINISH QUICKLY THIS EVENING AND TEMPS COOL TOWARD GUIDANCE IN THE
MID 30S AS HIGH PRES BUILDS INTO UPR LAKES.

ATTN THEN TURNS TO NEXT JET STREAK MOVING INTO SCNTRL CANADA ON MON
AND DEPARTING JET OVR ONTARIO. UPR MI IS WITHIN RIGHT ENTRANCE
REGION OF THE ONTARIO JET MON ALONG WITH A TIGHT THERMAL GRADIENT AT
H7. BETTER LOW LEVEL FRONTS (SFC-H85) ARE FARTHER SW OVR S MN INTO
CNTRL WI. MODELS DIFFER ON EXTENT OF PCPN OVR CWA MON. SOME GUIDANCE
INDICATES STRONG FRONTOGENSIS CIRCULATION DEVELOPS IN RIGHT ENTRANCE
JET REGION FM CNTRL WI ACROSS UPR MI BY 18Z MON. CROSS SECTION
INDICATES FRONT IS QUITE SHARP AND THERE IS INSTABILITY PRESENT JUST
ABOVE WHERE FRONTOGENESIS IS MAXIMIZED AND DEEP MOISTURE PREVAILS.
SATURATED THETA-E SFCS SUGGEST ONLY SOME OF THE INSTABILITY IS
UPRIGHT AND THERE IS SOME NEGATIVE EPV. GFS/LOCAL WRF-ARW SHOW THIS
FAVORED AREA FOR BANDED PCPN OVR N HALF OF CWA. UKMET/ECMWF INDICATE
AXIS OF PCPN MORE OVR N WI INTO SW UPR MI. NAM IS COMPLETELY FOCUSED
ON LOW LEVEL FRONTS AND GENERATES NO PCPN OVR UPR MI. NAM IS NOT
PREFERRED BY HPC ATTM.

DESPITE THE MUCAPE REMAINING MOSTLY OVR WI...ADDED THUNDER TO GRIDS
INTO N CWA TOO AS WHATEVER INSTABILITY IS PRESENT TO SOUTH MAY BE
DRAWN INTO A NARROW LINE OF THUNDERSTORMS SOMEWHERE OVR CWA. EXPECT
THUNDERSTORMS TO BE VERY LIMITED IN COVERAGE AND AT THIS POINT IT IS
IMPOSSIBLE TO PIN DOWN SPECIFICS. UPPER TROUGH ROTATES ACROSS FOR
TUE WITH SHOWERS THEN DEPARTING CWA TUE NIGHT. COULD BE THE LAST
RAIN SEEN FOR QUITE A WHILE.

REASON WHY RAIN MAY STAY AWAY FM AWHILE IS PERSISTENT DEPICTION OF
HIGH AMPLITUDE OMEGA BLOCK WHICH IS AGREED UPON BY 00Z
ECMWF/GFS/UKMET. THIS TYPE OF PATTERN WOULD RESULT IN HIGH PRES
DEVELOPING OVR HUDSON BAY INTO ONTARIO AND DRY WEATHER INTO THE
FIRST WEEK OF MAY.

COORD WITH SPC/DLH/GRB/APX.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
     WIND ADVISORY MIZ001-003     16Z-21Z SUN.
     WIND ADVISORY MIZ006-007-085 20Z-23Z SUN.
     FIRE WX WATCH MIZ001>015     18Z-24Z SUN.

&&

JLA
Hazardous weather outlook, Apr 29, 5:50 AM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
550 AM EDT SUN APR 29 2007

MIZ001>007-009>014-084-085-301200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
550 AM EDT SUN APR 29 2007 /450 AM CDT SUN APR 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EXPECT NORTHWEST WIND GUSTS TO INCREASE TO 40 TO 45 MPH ACROSS
MUCH OF WEST AND CENTRAL UPPER MICHIGAN THIS AFTERNOON. THE
STRONGEST WINDS ARE LIKELY AT EXPOSED LOCATIONS OVER THE KEWEENAW
PENINSULA AND EAST OF MARQUETTE DOWNWIND OF LAKE SUPERIOR.

TEMPERATURES RISING INTO THE 70S OVER MUCH OF WEST AND CENTRAL
UPPER MICHIGAN THIS AFTERNOON...COMBINED WITH GUSTY WINDS AS HIGH
AS 45 MPH AND DRY AIR MOVING IN BEHIND A COLD FRONT...WILL LEAD TO
AN INCREASED RISK OF WILDFIRES THIS AFTERNOON. IF ANY BURNING IS
PLANNED TODAY...FOLLOW GUIDANCE FROM LOCAL OFFICIALS AND REMEMBER
TO REQUEST A BURN PERMIT. SEE THE LATEST WILDFIRE POTENTIAL
STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT ALONG AND SOUTH OF A LINE FROM HOUGHTON TO MARQUETTE AND
MANISTIQUE. THE STRONGEST OF THE THUNDERSTORMS WILL PRODUCE BRIEF
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LSZ221-241>248-263-264-301200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
550 AM EDT SUN APR 29 2007 /450 AM CDT SUN APR 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER THE SOUTH HALF OF WESTERN
LAKE SUPERIOR MONDAY AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-301200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
550 AM EDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:12 AM EDTWind AdvisoryMQTAlger, Houghton, Keweenaw, Luce, Schoolcraft15 hr

Nearby

Red Flag Warnings in Michigan, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.